Multiplication operators on Orlicz-Lorentz sequence spaces

Birsen Sağir, Oğuz Oğur, Cenap Duyar

Abstract


In this paper, we characterize the boundedness, compactness and closedness of the range of the multiplication operators on Orlicz-Lorentz sequence spaces.

Full Text: PDF

How to Cite this Article:

Birsen Sağir, Oğuz Oğur, Cenap Duyar, Multiplication operators on Orlicz-Lorentz sequence spaces, Journal of Mathematical and Computational Science, Vol 5, No 3 (2015), 265-272

Copyright © 2015 Birsen Sağir, Oğuz Oğur, Cenap Duyar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS